Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Spotting, headache, frequent urination. History of tubal ligation. Had unprotected sex. Reason for symptoms?

I have been spotting from pink to brown in color and sometimes red, having headaches for 4 days and stated frequently urinating for the last 2 days.. I'm wondering what may b causing these symptoms.. I had a post pardom tubal ligation 9 1/2 years ago so I don't think it's pregnancy although I have had inprotected sex on the 23rd of September 2013.. My next cycle is due on the 21st
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Welcome to HCM.
Frequent urination is most likely due to urinary tract infection after unprotected sex.
Spotting might be due to some hormonal disturbances even spotting may occurs during ovulation phase and after forceful,rough unprotected sex.
Get examined by gynecologist for better guidance and proper medical management.
Drink more water and other liquids.
You are advised to go for URINE R/M,FBS AND PPBS for screening diabetes.
Start fluroquinolone group antibiotic under guidance of your doctor.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor